# SDR HALA2011010500010

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,152 hours, 31,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1HJ EMERGENCY PATH LIGHT INOP.  RECONNECTED CONNECTOR FOR EMER LIGHTS UNDER SEATS 1H & J.  OPS CK OK IAW AMM 33-51-10.
